# SDR 97UAL900480

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Door Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR WARNING EICAS MESSAGES ACCESS DOORS,   ENTRY DOORS, AND OVERHEAD LIGHT APPEARED DURING CRUISE.  AS THE EICAS APPEARED THE AIRCRAFT YAWED SLIGHTLY.  PRESSURIZATION REMAINED NORMAL.  FUNCTIONAL CHECK OF THE DOOR INDICATION SYSTEM DID NOT SHOW ANY FINDINGS. CHECK OF THE YAW DAMPER SYSTEM WAS NORMAL.
